# SDR CA050407001

- Difficulty date: April 5, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bnorm BN2A21
- Aircraft time: 22,582 hours
- Engine: Lyc IO540K1B5
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 0210659
- Condition: Seized
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE AIRCRAFT DEPARTED FOR DESTINATION WITH ONE PILOT ABOARD.  SHORTLY AFTER TAKEOFF, THE RIGHT ENGINE S/N L12245-48 RPM BEGAN TO DETERIORATE.  THE PILOT SHUT THE ENGINE DOWN AND RETURNED FOR A NORMAL LANDING AT THE DEPARTURE AIRFIELD.  INSPECTION REVEALED THAT THE PROPELLER GOVERNOR ON THAT ENGINE HAD SEIZED AND BROKEN THE DRIVE SPLINE.  THE GOVERNOR WAS REPLACED, THE ENGINE GROUND RUN OK, AND THE AIRCRAFT RETURNED TO SERVICE.  ENGINE TTSO/H 1653.9 HRS.  GOVERNOR TTSO/H 1652.3 HRS.
